EconPapers    
Economics at your fingertips  
 

Minimization of lattice polynomials on piecewise linear functions (Part I)

J.M. Tarela, J.M. Perez and V. Aleixandre

Mathematics and Computers in Simulation (MATCOM), 1975, vol. 17, issue 2, 79-85

Abstract: In the analog simulation of two-variable functions by means of logic analogy circuits, a function can be described as a lattice polynomial.

Date: 1975
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475475800176
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:17:y:1975:i:2:p:79-85

DOI: 10.1016/S0378-4754(75)80017-6

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:17:y:1975:i:2:p:79-85